# SDR FDEA202010092455

- Difficulty date: October 9, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N843FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39286
- Aircraft time: 35,529 hours, 5,375 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Nr 10
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

AT 4 HOURS ELAPSED TIME AT FL 370 RECEIVED MESSAGE TIRE PRESS NR 10 TIRE.  NOTIFIED MOC.  TIRE PRESSURE CONTINUED TO DECREASE TO 139 PSI DURING LANDING PHASE.  NOTIFIED CDG TOWER OF LOW TIRE PRESSURE INDICATION AND REQUESTED A RUNWAY FOD INSPECTION AFTER LANDING IN THE EVENT OF TIRE FAILURE.  NO  EVIDENCE OF TIRE FAILURE AFTER LANDING WITH NORMAL TAXI TO GATE.  R/RED NR 9 AND NR 10 TIRE, IAW AMM 32-45-01-4.  OPERATIONS CHECK OK.  A/C OK TO CONTINUE.
